Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

Allergic reaction Amoxicillin

Posted by on Dec. 5, 2013 at 3:16 AM
  • 3 Replies
Had a Sinus infection and was given med, on 3rd day a rash developed on breast and belly. Stop taking medication but worried about side effects to baby.17!weeks pregnant. Anyone else had this issue? Btw i have never been allergic to penicillin before :( another discovery just super bad timing.
by on Dec. 5, 2013 at 3:16 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
meam4444
by Emerald Member on Dec. 5, 2013 at 10:51 AM

 I've had odd reactions to different things while pregnant.  I doubt baby suffered any side affects to it.  I would give your OB a call and see if you can get a prescription for something else to help with your infection since it shouldn't be left untreated.

Hope you feel better!

Johnhenrysgirl
by on Dec. 5, 2013 at 12:45 PM

I don't think it has done any harm to the baby as you caught it right away but I would bring it up to the doctor; my husband is allergic to that stuff so I worry about my two sons but we won't know unless they have it and react to it.

Feel better

Larsbug
by Laura on Dec. 5, 2013 at 12:51 PM

I only had reactions like this while pregnant... I would call the doc

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN